# SDR FDEA201210023529

- Difficulty date: October 2, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARC0293512
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER ACCESS PANEL NR 641JB CUT-OUT FORWARD TEE FITTING, FOUND CORROSION.   TEE FITTING REPAIRED IAW EA 1-5710-163502.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 115.
